arrow
Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 2304 21752 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211.

Preview Full PDF 2110 21444 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226.

Preview Full PDF 2131 21697 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244.

Preview Full PDF 1991 21658 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248.

Preview Full PDF 2063 21569 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 2060 21686 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262.

Preview Full PDF 2484 21838 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 2028 21424 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 2099 21545 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 2331 22579 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard